# SDR CALA2024100700764

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 38,011 hours, 13,748 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 38,009 hours, 13,747 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: 0187
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 38,009 hours, 13,747 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

TEST FLIGHT DISCREPANCY.ENGINE 2 ROLLBACK AND SHOWED ENG FAIL AT 15000 FEET AND 250 KTS IN CLEA R AIR. AUTO RESTARTED. ADDING INFORMATION FOR THE SDR AND MARKING THE LOGPAGE SDR SEE LP 9462973 FOR ALL WORK PERFORMED INSTALL OF HMU FROM UP TO AND INCLUDING NOT INCLUDING STEP 3. CONTINUED AMM 73-21-10-400-801-F00 INSTALL OF HMU FROM STEP 3 UP TO AND INCLUDING, NOT INCLUDING STEP 3. VERIFIED INSTALLATION G.6 AND 3.G.8 DUE TO PREVIOUS COMPLETION. PARTS USED: 29-7321-9-0012,QTY :1 ROTABLE PARTS J5 HARNESS INSTALLED IAW AMM 73-21-06-400-1-F00 REQUIRES OPS IAW EEC TEST, ASK 73-21-00-700-804-F00 AND TEST 12 -ACTUATORS REMOVED HMU W/REF TO AMM 73-21-10-000-801-F00. INSTALL HMU AT #2 ENGINE. UPGRADING THE NR TO RII. INSTALLED HMU REF. AMM 73-21-10-400-801-F00 UP TO AND INCLUDING STEP 3.G(1)(G)2) AND PERFORMED INSTALLATION OF FUEL TUBE ONLY UNIT, HYDROMECH OFF 29-7321-9-0012 0187 ON 0000 UNIT, HYDROMECH OFF 29-7321-9-0012 0187 ON 29-7321-9-0012 1782 PER STEP G6G AND G8J. G.6 AND 3.G.8 DUE TO PREVIOUS COMPLETION. PARTS USED: 29-7321-9-0012,QTY:1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1518355 SN OFF 0187 CHANGE WAS INDICATED - TT # 1518355 SN OFF 0187 TEST, TASK 71-00-00-700-807-F00 CONTINUED HMU INSTALL ON #2 ENGINE W/ REF TO AMM 73-21-10-400-801-F00 , C/W STEP 3.H.(1) THROUGH COMPLETION. PERFORMED LEAK CHECK,DRY MOTOR AND IDLE RUN, NO LEAKS WERE FOUND AT THIS TIME. PERFORMED EEC TEST, TASK 73-21-00-700-804-F00 AND TEST 12 - ACTUATORS 71-00-00-700-807-F00 TESTS PASSED NO DEFECTS NOTED
